# SDR QXEA0300334

- Difficulty date: March 9, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 12,258 hours, 17,400 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4D205401
- Part serial: U0241
- Condition: Erratic
- Location: Zone 200
- Part time: 12,258 hours, 17,400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING DE-ICE BOOT SEGMENTS INFLATED FOR 15 SECONDS EACH, IN FAST MODE WITH NORMAL DWELL TIME.  TOTAL TIME 1:54 SLOW MODE TIME 58 SECONDS TO CYCLE THROUGH.  REPLACED AIRFRAME DE-ICE SYSTEM TIMER.  FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
